# SDR UIEA2012110500514

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 2,087 hours, 353 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U15942
- Part serial: A0122950
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE REPORTED THAT THE GEAR DISAGREE MESSAGE FOR RT WING GEAR EXPERIENCED, REPLACED RT WING LANDING GEAR DOOR ACTUATOR IAW MM 32-32-07 HYD LEAK CHECKED OPS AND ADJUSTMENT CARRIED OUT SATISFACTORY IAW MM 32-12-00, NIL MESSAGE NOTED DURING DOOR OPERATION.
